# SDR AALA201711209024

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR IS DIFFICULT TO ARM & DISARM.  LUBRICATED THE GIRT BAR FITTING IAW AMM 52-13-22.  OPS CHECKED GOOD.
